# SDR SCNA97117

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65255899
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A 2 INCH CRACKED FLOOR SUPPORT WAS FOUND AT STATION 760, RBL 0 TO 25.  REMOVED AND REPLACED FLOOR SUPPORT CHANNEL IAW B727 SRM 51-30-02.
